Aa
A
A
A
Close
Depression Community
10.5k Members
1082697 tn?1260068216

zyprexa is making me wired

i am getting wired on the zyprexa the doctor put me on. i am taking it to help with my depression along with celexa . i have been on the celexa for years.   the zyperxa is making me hyper. but a good hyper. i have been taking it for over a week now. now this drug is suppose to make you sleepy. well, it is working the opposite for me. the doctor told no one she has ever had on zyprexa had this reaction to it.  if anyone can help me with this, i would appreciate it. i am not feeling so depressed . thank you i
2 Responses
585414 tn?1288944902
Firstly just because a side effect doesn't usually happen doesn't mean it can't occur and also it might be an interaction with the Celexa. They should look all this up in the pharmacy database that only physicians have access to. In the meantime you could go to the medication websites yourself or ask your pharmacist. They should definitely check into the interactions between the two as that might be a possibility. Zyprexa was quite sedating for so yes that is more typical though.
Avatar universal
You could always trade it for high dosage Lithium.

I think addingg Lithium to an antidepressant works better than adding an anti-psycotic drug like Zyprexa.

The Lithium also makes your antidepressant work better. Adding Deplin will also help that antidepressant work better too.

I'm not a huge fan of anti-psychotic drugs for depression or anxiety.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.